# SDR USAA920080299

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,862 hours, 42,371 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - DEN - ATB - FLT 490 - DURING CLIMB CREW SELECTED GEAR UP.  RED RIGHT MAIN LANDING GEAR LIGHT REMAINED ILLUMINATED.  PER QRH CREW SELECTED GEAR DOWN.  THREE GREEN GEAR DOWN LIGHTS ILLUMINATED.  CREW DECLARED AN EMERGENCY AND CABIN WAS PREPPED.  THE CREW RETURNED TO PHX.  THE LANDING WAS UNEVENTFUL AND THE A/C TAXIED TO THE GATE.  MX DISCOVERED THE RIGHT MLG UPLOCK SENSOR WAS OUT OF ADJUSTMENT.  MX ADJUSTED SENSOR.  OPERATIONAL CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
